IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev PN Conf / Next PN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Photonic Network (PN) [schedule] [select]
Chair Takehiro Tsuritani (KDDI Research)
Vice Chair Haruki Ogoshi (Furukawa Electric), Kohei Shiomoto (Tokyo City Univ.), Hideaki Furukawa (NICT)
Secretary Masahiro Nakagawa (NTT), Motoharu Matsuura (Univ. of Electr-Comm.)
Assistant Takahiro Kodama (Kagawa Univ), Kenji Ishii (Mitsubishi Electric)

Conference Date Mon, Mar 1, 2021 09:30 - 18:15
Tue, Mar 2, 2021 10:00 - 17:40
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on PN.
Due for Registration Please proceed the payment of registration fee by 3 days before the workshop date. The meeting URL will be announce from one of the secretaries of the committee via e-mail, just before the workshop date.

Mon, Mar 1 AM 
09:25 - 11:30
  09:25-09:30 Opening Address ( 5 min. )
(1) 09:30-11:30  
  11:30-13:00 Lunch Break ( 90 min. )
Mon, Mar 1 PM 
13:00 - 13:50
(2) 13:00-13:25 Wavelength Selective Switch with Flexible MxN Port Configuration by Software PN2020-41 Naganori Takezawa, Masafumi Ide, Keiichi Nashimoto (Epiphotonics)
(3) 13:25-13:50 Study on High-Accuracy Synchronization System Using Optical Frequency Comb PN2020-42 Kaoru Arai, Hiroki Sakuma, Ryuta Sugiyama, Takashi Miyamura (NTT)
  13:50-14:05 Break ( 15 min. )
Mon, Mar 1 PM 
14:05 - 15:20
(4) 14:05-14:30 [Invited Lecture]
Transmitter Nonlinearity Compensator for Short-Reach IM/DD PAM Signalling with Tomlinson-Harashima Precoding (THP) PN2020-43
Nobuhiko Kikuchi (Hitachi)
(5) 14:30-14:55 [Invited Lecture]
Wide-band WDM Inline-amplified Transmission by Optical Parametric Amplifier using PPLN Waveguides PN2020-44
Takayuki Kobayashi, Shimpei Shimizu, Masanori Nakamura, Takeshi Umeki, Takushi Kazama, RYoichi Kasahara, Fukutaro Hamaoka, Munehiko Nagatani, Hiroshi Yamazaki, Hideyuki Nosaka, Yutaka Miyamoto (NTT)
(6) 14:55-15:20 [Invited Lecture]
CFO estimation in eigenvalue-domain and its application to neural network-based demodulation for eigenvalue-modulated signal PN2020-45
Ken Mishina, Takaya Maeda (Osaka Univ.), Yuki Yoshida (NICT), Daisuke Hisano, Akihiro Maruta (Osaka Univ.)
  15:20-15:35 Break ( 15 min. )
Mon, Mar 1 PM 
15:35 - 16:55
(7) 15:35-16:15 [Invited Talk]
R&D on high-capacity multi-core fiber transmission systems PN2020-46
Itsuro Morita, Daiki Soma, Takehiro Tsuritani (KDDI Research), Masato Yoshida, Hiroshi Yasaka (Tohoku Univ), Takemi Hasegawa, Tetsuya Hayashi (Sumitomo Electric), Shigehiro Takasaka, Koichi Maeda, Ryuichi Sugizaki (Furukawa Electric), Takanori Inoue, Hitoshi Takeshita (NEC), Taketoshi Takahata, Tetsuya Kobayashi (OPTOQUEST)
(8) 16:15-16:55 [Invited Talk]
High-performance distributed sensing based on Brillouin scattering in optical fibers PN2020-47
Yosuke Mizuno (YNU), Kohei Noda (Tokyo Tech/YNU), Heeyoung Lee (SIT), Kentaro Nakamura (Tokyo Tech)
  16:55-17:10 Break ( 15 min. )
Mon, Mar 1 PM 
17:10 - 18:15
(9) 17:10-17:50 [Invited Talk]
Towards Large-Capacity Optical Communications with Relaxing Error-Ratio Constraints PN2020-48
Yohei Hasegawa, Hidemi Noguchi, Masaki Sato, Morihiko Ota, Kohei Hosokawa (NEC Corp.)
(10) 17:50-18:15 [Invited Lecture]
20 Gbps Photonic Digital to Analog Conversion Using Frequency Chirp in a SOA PN2020-49
Masaki Sagara, Takuya Okada, Wang Rui, Junichi Tsuda, Motoharu Matsuura (Univ. of Electro-Commun.)
Tue, Mar 2 AM 
10:00 - 11:40
(11) 10:00-10:25 A Real-Time Multi-Viewpoint Video Distribution Method Using a Dynamic Camera Clustering Method Based on Frame Meta-information PN2020-50 Saeko Maeda, Yutaka Nasu, Satoru Okamoto, Naoaki Yamanaka (Keio Univ.)
(12) 10:25-10:50 Suppression of Signal Degradation in Optically Powered Radio-over-Fiber Using a Multi-mode Fiber PN2020-51 Yoshiaki Kawamura, Motoharu Matsuura (UEC)
(13) 10:50-11:15 Evaluation of Transmission Performance of Optically and Electrically Superimposed RF and Baseband Signal Transmission for Short-Reach Radio-over-Fiber Systems PN2020-52 Ryuichi Kobayashi (UEC), Takamitsu Aiba (YAZAKI Corp.), Motoharu Matsuura (UEC)
(14) 11:15-11:40 Delivered Electric Power Improvement of Optically Powered Radio-over-Fiber Systems Using a Double-Clad Fiber PN2020-53 Hayato Nomoto, Hikaru Mamiya, Tadanobu Higuchi, Motoharu Matsuura (Univ. of Electro-Commun.), Denis Masson, Simon Fafard (Broadcom)
  11:40-13:00 Lunch Break ( 80 min. )
Tue, Mar 2 PM 
13:00 - 14:15
(15) 13:00-13:25 Study of packet control technology aiming at realizing µs order jitter PN2020-54 Yutaka Nasu, Takashi Kurimoto, Satoru Okamoto, Naoaki Yamanaka (Keio Univ.)
(16) 13:25-13:50 Performance Evaluation of Dynamic Task Assignment with MEC Platform PN2020-55 Kazuki Sawada, Takuji Tachibana (University of Fukui)
(17) 13:50-14:15 Task Allocation Method to Reduce Total Latency for MEC Platform with Shared and Non-Shared MEC Servers PN2020-56 Yukiko Katayama, Takuji Tachibana (Fukui Univ.)
  14:15-14:30 Break ( 15 min. )
Tue, Mar 2 PM 
14:30 - 15:45
(18) 14:30-14:55 RSA-RL: Reinforcement Learning Framework for Routing and Spectrum Assignment in Optical Networks PN2020-57 Masayuki Shimoda, Takafumi Tanaka (NTT)
(19) 14:55-15:20 Routing Control Method considering Traffic Consditons in Software Defind Elastic Optical Network PN2020-58 Sora Yoshiyama, Ken-ichi Baba (Kogakuin Univ)
(20) 15:20-15:45 Spectrum Resource Assignment Method considering Adjacent Link Conditions for AR Requests in EON PN2020-59 Yoichiro Arii, Ken-ichi Baba (Kogakuin Univ.)
  15:45-16:00 Break ( 15 min. )
Tue, Mar 2 PM 
16:00 - 17:40
(21) 16:00-16:25 Shared Backup Path Establishment Method in SDM-EON PN2020-60 Motoi Kato, Baba Ken-ichi (Kogakuin Univ.)
(22) 16:25-16:50 Spectrum Allocation Method according to Resource Utilization in Distributed Control SDM-EON PN2020-61 Sotaro Yokota, Ken-ichi Baba (Kogakuin Univ.)
(23) 16:50-17:15 Jointly Inter-core XT and Intra-core Impairment Aware Resource Allocation Model in Space-division Multiplexing Elastic Optical Networks PN2020-62 Kenta Takeda, Takehiro Sato (Kyoto Univ.), Bijoy Chand Chatterjee (SAU), Eiji Oki (Kyoto Univ.)
(24) 17:15-17:40 A Study on Crosstalk-Aware Resource Allocation Method in Dense SDM-EONs PN2020-63 Kosuke Kubota, Yosuke Tanigawa (Osaka Prefecture Univ.), Yusuke Hirota (NICT), Hideki Tode (Osaka Prefecture Univ.)
  17:40-17:45 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
PN Technical Committee on Photonic Network (PN)   [Latest Schedule]
Contact Address Masahiro Nakagawa (NTT)
TEL: +81-422-59-3951
E: whhco
Motoharu Matsuura (UEC)
TEL: +81-42-443-5766
E: muc 


Last modified: 2021-02-27 00:00:33


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to PN Schedule Page]   /  
 
 Go Top  Go Back   Prev PN Conf / Next PN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan